# SDR DALA2024010800229

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 23,208 hours, 8,850 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

SHIP 3865 -ATO- DUE TO CONTROL TOWER REPORTED SMOKE COMING FROM RIGHT ENGINE. CORRECTIVE ACTION: INSPECTED ENGINE FOR FUEL AND OIL LEAKS WITH NO TROUBLE FOUND. RAN ENGINE AT 60% N1 AND COULD NOT REPRODUCE SMOKE. (ATA 7003 / RI 900).
